# SDR CA010503009

- Difficulty date: April 18, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Boeing 737275C
- Aircraft time: 61,480 hours, 61,592 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: 4th Stage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) A/C 752, APRIL 19/2001, FLT 3697, YQR, LOG SEQUENCE 0496405, 20 MINUTES FROM YQR, NR 1 ENGINE DEVELOPED HIGH VIBRATIONS, ENGINE OIL TEMP WAS 10 DEGREES ABOVE NORMAL. CREW SHUTDOWN ENGINE AND DECLARED AN EMERGENCY, PROCEEDED TO YQR. LANDED WITHOUT FURTHER INCIDENT. INSPECTION REVEALED 4TH STAGE TURBINE DAMAGE, NO INLET DAMAGE. ENGINE REPLACED AS PER WORK CARD 1125-1.
